Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the computation of certain integrals containing the modified Bessel function $I_{0}(\xi )$

Author: Keith R. Lassey
Journal: Math. Comp. 39 (1982), 625-637
MSC: Primary 65D20
MathSciNet review: 669654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Efficient stratagems are developed for numerically evaluating one- and two-dimensional integrals over x, y with integrand $\exp ( - x - y){I_0}(2\sqrt {pxy} )$. The integrals are expressed in terms of convergent series, which exhibit the correct limiting behavior, and which can be evaluated recursively. The performances of these stratagems are compared with numerical integration.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Keywords: Modified Bessel functions, integrals of Bessel functions, recursive computation
Article copyright: © Copyright 1982 American Mathematical Society